The decomposition groups of plane conics and plane rational cubics

Tom Ducat, Isac Heden, Susanna Zimmermann

Research output: Contribution to journalArticle (Academic Journal)peer-review

112 Downloads (Pure)

Abstract

The decomposition group Dec(X) of an irreducible plane curve is the subgroup of plane birational maps which restrict to a birational map of X. We show that Dec(X) is generated by its elements of degree ≤2 when X is either a conic or rational cubic curve.
Original languageEnglish
Pages (from-to)35-52
JournalMathematics Research Letters
Volume26
Issue number1
Early online date7 Jun 2019
DOIs
Publication statusE-pub ahead of print - 7 Jun 2019

Fingerprint Dive into the research topics of 'The decomposition groups of plane conics and plane rational cubics'. Together they form a unique fingerprint.

Cite this